# SDR ASAA2022030337631

- Difficulty date: March 3, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 34,746 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1673 ARE INOP.TIPR833K. GROUNDED - YES. REMOVED AND REPLACED M1473 POWER SUPPLY S/N 100816 IAW B737-900 AMM 35-51-06-960-806. OPS CHECK GOOD.
